Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 9, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 8, 2020, 2:26 AM EDT for Bedford County, Fulton County, Huntingdon County, Pennsylvania. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2020, 2:26 AM EDT (06:26 UTC)
- Expired
- Apr 8, 2020, 3:15 AM EDT
- In force
- 49 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bedford County, PA, Fulton County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 98 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 2:29 AM EDT | TSTM WND DMG | Robertsdale, PA | TREES AND WIRES DOWN ACROSS SOUTHERN HUNTINGDON COUNTY, INCLUDING THE ROBERTSDALE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:14 AM EDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 6.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
662
WUUS51 KCTP 080626
SVRCTP
PAC009-057-061-080715-
/O.NEW.KCTP.SV.W.0009.200408T0626Z-200408T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
226 AM EDT Wed Apr 8 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Bedford County in south central Pennsylvania...
Southern Huntingdon County in central Pennsylvania...
Fulton County in south central Pennsylvania...
* Until 315 AM EDT.
* At 226 AM EDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Doylesburg to 6 miles west of
Bedford, moving east at 75 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to trees, roofs, and siding.
* Locations impacted include...
Bedford, Breezewood, Warfordsburg, Clearville, New Enterprise,
Everett, McConnellsburg, Osterburg, Harrisonville, Buffalo Mills,
Big Cove Tannery, Crystal Springs, Waterfall, Rockhill Furnace,
Wells Tannery, Fort Littleton, Dudley, Needmore, St. Clairsville
and Valley-Hi.
This includes the following Interstates...
Interstate 70 from mile markers 147 to 170.
The Pennsylvania Turnpike from mile markers 131 to 186.
Interstate 99 from mile markers 0 to 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3972 7881 3983 7875 3995 7876 4032 7862
4029 7850 4025 7845 4030 7843 4025 7829
4033 7824 4038 7775 4026 7771 4001 7792
3987 7798 3972 7810
TIME...MOT...LOC 0626Z 291DEG 66KT 4028 7778 4004 7862
HAIL...1.00IN
WIND...60MPH
$$
Colbert2 follow-up statements
028
WWUS51 KCTP 080654
SVSCTP
Severe Weather Statement
National Weather Service State College PA
254 AM EDT Wed Apr 8 2020
PAC009-061-080703-
/O.CAN.KCTP.SV.W.0009.000000T0000Z-200408T0715Z/
Bedford PA-Huntingdon PA-
254 AM EDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR BEDFORD AND SOUTHERN
HUNTINGDON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
south central Pennsylvania.
LAT...LON 3983 7829 3990 7827 4001 7820 4004 7820
4005 7818 4009 7820 4012 7816 4016 7813
4013 7808 4011 7794 4007 7787 4001 7792
3987 7798 3972 7810 3972 7838
TIME...MOT...LOC 0653Z 295DEG 55KT 3986 7805
$$
PAC057-080715-
/O.CON.KCTP.SV.W.0009.000000T0000Z-200408T0715Z/
Fulton PA-
254 AM EDT Wed Apr 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR FULTON COUNTY...
At 253 AM EDT, a severe thunderstorm was located over Big Cove
Tannery, moving southeast at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
trees, roofs, and siding.
Locations impacted include...
Warfordsburg, McConnellsburg, Harrisonville, Big Cove Tannery,
Crystal Springs, Waterfall, Wells Tannery, Fort Littleton, Needmore,
Valley-Hi, Saluvia, Locust Grove, Barnes Gap and Sideling Hill Rest
Area.
This includes the following Interstates...
Interstate 70 from mile markers 151 to 170.
The Pennsylvania Turnpike from mile markers 166 to 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3983 7829 3990 7827 4001 7820 4004 7820
4005 7818 4009 7820 4012 7816 4016 7813
4013 7808 4011 7794 4007 7787 4001 7792
3987 7798 3972 7810 3972 7838
TIME...MOT...LOC 0653Z 295DEG 55KT 3986 7805
HAIL...1.00IN
WIND...60MPH
$$
Colbert796
WWUS51 KCTP 080710
SVSCTP
Severe Weather Statement
National Weather Service State College PA
310 AM EDT Wed Apr 8 2020
PAC057-080720-
/O.EXP.KCTP.SV.W.0009.000000T0000Z-200408T0715Z/
Fulton PA-
310 AM EDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR FULTON COUNTY WILL EXPIRE AT
315 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
State College PA.
LAT...LON 3983 7829 3990 7827 4001 7820 4004 7820
4005 7818 4009 7820 4012 7816 4016 7813
4013 7808 4011 7794 4007 7787 4001 7792
3987 7798 3972 7810 3972 7838
TIME...MOT...LOC 0710Z 291DEG 66KT 3977 7774
$$
ColbertWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 10:32 PM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 7, 10:32 PM EDT, 3 hours 54 minutes before
Area Forecast Discussion National Weather Service State College PA 1032 PM EDT Tue Apr 7 2020 .SYNOPSIS... Low pressure over the upper midwest will track across northern Pennsylvania tonight, then high pressure will build into the state Wednesday. A potent cold front will sweep through the area Thursday morning, followed by an upper level trough lingering over the the northeast conus into the first part of next weekend. && .NEAR TERM /UNTIL 7 AM WEDNESDAY MORNING/... Steep midlevel lapse rates and PW surging over 1" in a nose from the Ohio Valley into NW PA are now fueling scattered showers and thunderstorms over my northwest counties. Weakening trend noted from the Fingerlakes region ESE, but still some strong updrafts and hail cores to be had farther southwest, namely Crawford County where a SVR is in effect for a decent hail core. Almost all severe reports upstream (MI) tonight were hail reports, but as time wears on cells have started to take on linear shape and wind gusts could become the favored mode. Elevated instability remains in play over much of central and western PA overnight, and it looks like activity could go most of the overnight as strong shortwave trough and associated sfc low track ESE across PA. Showers will become widespread with scattered mainly elevated storms expected. Some storms along and west of the Alleghenies may be capable of strong gusty winds and will be watched. Laurel Highlands has an elevated threat of strong to locally severe storms given strong mid level winds overnight, with the risk lowering to the north and east. Convection- allowing models still indicate the risk of reaching FFG/FFH numbers are low, so believe the current risk of flooding is low. && .SHORT TERM /7 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... Lingering showers will remain possible Wednesday morning associated with departing low pressure, then expect clearing skies by afternoon, as high pressure builds in from the Grt Lks. Model 850mb temperatures averaging around 8C support highs from the upper 50s over the northwest mountains, to the low 70s across the Lower Susq Valley. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Active weather pattern through much of the extended. First up will be a deepening trough over the NE U.S. that will be accompanied by a potent cold frontal passage early Thursday. this may bring s few gusty thunderstorms over the Lower Susq and will produce widespread rain showers CWA-wide. Behind the front, strong pressure gradient and a surge of colder air will bring brisk winds (30-40 mph gusts) and chilly temperatures (much below normal) for early to mid-April, with temperatures remaining steady or slowly falling Thursday for the Central and Northern Mountains and Laurel Highlands. On Friday, highs will struggle to get out of the 30s for the northern mountains and Alleghenies as breezy conditions continue, with some wet snow accumulations up to an inch likely Thu night into Fri. If clearing skies develop quickly enough Friday night across the Susquehanna Valley (and chances are strong), and the wind becomes light enough, frost would become likely as temps dip close to 32F and maybe even briefly reach freeze conditions. This is another forecast aspect we'll be monitoring closely this week. Temperatures should begin to moderate a bit by Sunday with weak ridge sliding over the region. But trough regenerates for early next week, and looks to pick up a developing system in the southern stream, lifting it toward PA for Mon bringing milder temps but a high probability for rain. That will be followed by yet another potent shot of colder air for midweek, pushing temperatures back below normal and reintroducing a chance for wet snow to the NW portion of CWA. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... Second round of organized showers and thunderstorms late tonight into early Wednesday morning dropping southeast across the airspace. There may also be a brief period of marginal LLWS but not mention attm. Still expect cigs to trend lower through tonight with low to sub-VFR likely by the end of the 07/12Z TAF period. Added LLWS into western most TAF sites at this point. May need to expand inclusion eastward with time. .Outlook... Wed...Showers/low cigs early followed by drying/improving trend. Thurs...Widespread showers/isold T'storm poss. CFROPA. Gusty winds 25-35kt from 250-280 degrees. Fri...Low cigs/rain/snow showers likely NW 1/2. Gusty winds 25-35kt from 270-300 degrees subsiding Friday night. Sat...Low cigs psbl early then trending VFR. Light rain showers psbl late. Sun...VFR early. Chance rain showers by aftn. Strong/gusty southerly winds psbl Sunday afternoon depending on track/development of sfc low forecast to move east from the Mississippi Valley. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Fitzgerald NEAR TERM...DeVoir/Gartner SHORT TERM...Fitzgerald/Gartner LONG TERM...Jurewicz/RXR AVIATION...DeVoir/Gartner
Hazardous weather outlook, Apr 8, 2:25 AM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service State College PA 225 AM EDT Wed Apr 8 2020 PAZ004>006-010>012-017>019-024-027-037-041-042-045-046-049>053-058- 090630- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Mifflin-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia-Schuylkill- 225 AM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gusty west to northwest winds up to 40 mph will occur Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ034>036-090630- Bedford-Fulton-Franklin- 225 AM EDT Wed Apr 8 2020 ...SEVERE THUNDERSTORM WATCH 86 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gusty west to northwest winds up to 40 mph will occur Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ025-026-028-056-057-059-063>066-090630- Blair-Huntingdon-Juniata-Perry-Dauphin-Lebanon-Cumberland-Adams-York- Lancaster- 225 AM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. A few strong to marginally severe thunderstorms with gusty winds and small hail are possible overnight into the predawn hours Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gusty west to northwest winds up to 40 mph will occur Thursday afternoon. Cold temperatures Friday night may lead to frost or freeze conditions. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ033-090630- Somerset- 225 AM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Damaging thunderstorm winds are likely between 2 and 3 AM and will likely result in power outages and downed trees and wires. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gusty west to northwest winds up to 40 mph will occur Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Apr 8, 1:21 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 AM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 2 S LOTTSVILLE 41.90N 79.44W
04/07/2020 WARREN PA PUBLIC
BARN DESTROYED, WIND DAMAGE TO HOUSE AND
TREES DOWN. TIME ESTIMATED FROM RADAR.
&&
SDTSpecial weather statement, Apr 8, 1:23 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service State College PA
123 AM EDT Wed Apr 8 2020
PAZ017-024-025-080630-
Clearfield PA-Blair PA-Cambria PA-
123 AM EDT Wed Apr 8 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CLEARFIELD...BLAIR...AND
CAMBRIA COUNTIES UNTIL 230 AM EDT...
At 123 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Lecontes Mills to 6 miles west of Indiana.
Movement was east at 60 mph.
Wind gusts 40 to 50 mph and half inch hail are possible.
Locations impacted include...
Altoona, Clearfield, Hollidaysburg, Tyrone, Ebensburg, Nanty-Glo,
Portage, Northern Cambria, Woodland, Roaring Spring, Curwensville,
Bald Eagle, Martinsburg, Lakemont, Bellwood, Patton, Cresson,
Gallitzin, Claysburg and Hyde.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4072 7880 4108 7880 4118 7836 4105 7806
4097 7809 4094 7812 4096 7817 4076 7837
4073 7836 4072 7815 4067 7822 4062 7817
4056 7820 4054 7815 4047 7813 4025 7829
4033 7862 4024 7869 4040 7897
TIME...MOT...LOC 0523Z 279DEG 52KT 4107 7826 4062 7928
ColbertLocal storm report, Apr 8, 2:13 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 AM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND DMG 1 NE FERNDALE 40.30N 78.91W
04/08/2020 CAMBRIA PA 911 CALL CENTER
MULTIPLE TREES DOWN ON GROVE AVE.
&&
SDTSpecial weather statement, Apr 8, 2:13 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service State College PA
213 AM EDT Wed Apr 8 2020
PAZ026>028-036-056-057-063-080730-
Perry PA-Franklin PA-Cumberland PA-Juniata PA-Huntingdon PA-
Mifflin PA-Dauphin PA-
213 AM EDT Wed Apr 8 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...DAUPHIN...
MIFFLIN...FRANKLIN...JUNIATA...PERRY...AND CUMBERLAND COUNTIES UNTIL
330 AM EDT...
At 212 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Newport to Entriken. Movement was southeast
at 40 mph.
Wind gusts of up to 55 mph and pea size hail are possible.
Locations impacted include...
Harrisburg, Carlisle, Lower Allen, Hershey, Colonial Park, Progress,
Mechanicsburg, Lewistown, Camp Hill, Palmyra, New Cumberland,
Huntingdon, Linglestown, Enola, Steelton, Lemoyne, Hummelstown,
Plainfield, Paxtonia and Schlusser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4006 7787 4011 7794 4013 7808 4022 7822
4030 7826 4047 7813 4051 7815 4066 7726
4044 7666 4028 7660 4027 7660 4022 7684
4023 7690 4022 7690 4020 7694 4003 7772
TIME...MOT...LOC 0612Z 297DEG 34KT 4055 7719 4033 7821
ColbertLocal storm report, Apr 8, 2:14 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 AM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND DMG 3 WSW WESTMONT 40.30N 78.99W
04/08/2020 CAMBRIA PA 911 CALL CENTER
TREE DOWN ON A HOUSE ON MEADOW DRIVE.
&&
SDTSpecial weather statement, Apr 8, 2:20 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service State College PA
220 AM EDT Wed Apr 8 2020
PAZ033-034-080645-
Bedford PA-Somerset PA-
220 AM EDT Wed Apr 8 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD AND SOMERSET
COUNTIES UNTIL 245 AM EDT...
At 220 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Shy Beaver to near Central City. Movement
was southeast at 65 mph.
Wind gusts of up to 55 mph and pea size hail are possible.
Locations impacted include...
Bedford, Breezewood, Clearville, New Enterprise, Everett, Osterburg,
Buffalo Mills, St. Clairsville, Blue Knob State Park, Lake Gordon,
Cessna, Inglesmith, Queen, Hyndman, Saxton, Ellerslie, Schellsburg,
Manns Choice, Woodbury and Defiance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3972 7890 4033 7862 4025 7845 4030 7843
4025 7830 4029 7826 4023 7824 4016 7813
4009 7820 4005 7818 4004 7820 4001 7820
3990 7827 3982 7830 3973 7838
TIME...MOT...LOC 0620Z 300DEG 56KT 4026 7818 4006 7878
ColbertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:56 PM EDT | Special Weather Statement | CTP | Warren | 79 min |
| Apr 7, 11:44 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 61 min |
| Apr 8, 12:14 AM EDT | Special Weather Statement | CTP | Clearfield | 46 min |
| Apr 8, 12:18 AM EDT | Special Weather Statement | CTP | Elk, McKean | 57 min |
| Apr 8, 12:45 AM EDT | Special Weather Statement | CTP | Columbia | 30 min |
| Apr 8, 1:16 AM EDT | Special Weather Statement | CTP | Columbia | 14 min |
| Apr 8, 1:23 AM EDT | Special Weather Statement | CTP | Blair, Cambria, Clearfield | 67 min |
| Apr 8, 1:44 AM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 61 min |
| Apr 8, 2:13 AM EDT | Special Weather Statement | CTP | Cumberland, Dauphin, Huntingdon, Juniata, Perry | 77 min |
| Apr 8, 2:20 AM EDT | Special Weather Statement | CTP | Bedford | 25 min |
| Apr 8, 2:51 AM EDT | Severe Thunderstorm Warning | CTP | Franklin | 39 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.